# SDR Y2LA200700003

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N553SX
- Make and model: Airbus A319-112
- Aircraft serial: 3171
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

WHILE STARTING ENG 1 AFTER ENG 2 START ECAM GAVE VENT AVNCS SYST FAULT.  STARTED TO TROUBLESHOOT AND WERE PULLING FCOM UP, FLIGHT ATTENDANTS IN AFT REPORTED SMELLING SMOKE.  FIRE DEPARTMENT RESPONDED AND PASSENGERS WERE DE-PLANED VIA L1 AND L2 BY AIRSTAIRS.
